Follow
Mircea Merca
Mircea Merca
Associate Professor of Mathematics, Polytechnic University of Bucharest
Verified email at profinfo.edu.ro - Homepage
Title
Cited by
Cited by
Year
The truncated pentagonal number theorem.
GE Andrews, M Merca
J. Comb. Theory, Ser. A 119 (8), 1639-1643, 2012
1022012
A note on the determinant of a Toeplitz-Hessenberg matrix
M Merca
Special Matrices 1 (2013), 10-16, 2013
872013
Truncated theta series and a problem of Guo and Zeng
GE Andrews, M Merca
Journal of Combinatorial Theory, Series A 154, 610-619, 2018
652018
A generalization of the symmetry between complete and elementary symmetric functions
M Merca
Indian Journal of Pure and Applied Mathematics 45, 75-90, 2014
492014
Fast algorithm for generating ascending compositions
M Merca
Journal of Mathematical Modelling and Algorithms 11 (1), 89-104, 2012
472012
A note on the r-Whitney numbers of Dowling lattices
M Merca
Comptes Rendus Mathematique 351 (17-18), 649-655, 2013
372013
A new connection between r-Whitney numbers and Bernoulli polynomials
M Merca
Integral Transforms and Special Functions 25 (12), 937-942, 2014
262014
New relations for the number of partitions with distinct even parts
M Merca
Journal of Number Theory 176, 1-12, 2017
242017
Combinatorial proofs of two truncated theta series theorems
C Ballantine, M Merca, D Passary, AJ Yee
Journal of Combinatorial Theory, Series A 160, 168-185, 2018
232018
Connections between central factorial numbers and Bernoulli polynomials
M Merca
Periodica Mathematica Hungarica 73, 259-264, 2016
232016
A convolution for complete and elementary symmetric functions
M Merca
Aequationes mathematicae, 2012
232012
A Note on Cosine Power Sums
M Merca
Journal of Integer Sequences 15 (5), 1-7, 2012
232012
A truncated theta identity of Gauss and overpartitions into odd parts
M Merca, C Wang, AJ Yee
Annals of Combinatorics 23 (3-4), 907-915, 2019
212019
The Lambert series factorization theorem
M Merca
The Ramanujan Journal 44, 417-435, 2017
212017
Combinatorial interpretations of a recent convolution for the number of divisors of a positive integer
M Merca
Journal of Number Theory 160, 60-75, 2016
212016
A new look on the truncated pentagonal number theorem
M Merca
Carpathian Journal of Mathematics, 97-101, 2016
192016
A general method for proving the non-trivial linear homogeneous partition inequalities
M Merca, J Katriel
The Ramanujan Journal 51 (2), 245-266, 2020
182020
A connection between Jacobi–Stirling numbers and Bernoulli polynomials
M Merca
Journal of Number Theory 151, 223-229, 2015
182015
A new look on the generating function for the number of divisors
M Merca
Journal of Number Theory 149, 57-69, 2015
182015
An alternative to Faulhaber's formula
M Merca
The American Mathematical Monthly 122 (6), 599-601, 2015
172015
The system can't perform the operation now. Try again later.
Articles 1–20